Content area

|
|

Atypisk femurfraktur hos en kvinde i behandling med lamotrigen

Atypisk femurfraktur hos en 51-årig kvinde, der var i behandling med lamotrigin.
Forfatter(e)
René Gren Hansen Voldby1 & Salar Bajalan2 1) Ortopædkirurgisk Afdeling, Slagelse Sygehus 2) Ortopædkirurgisk Afdeling, Nordsjællands Hospital Ugeskr Læger 2016;178:V09150705
Reference: 
Ugeskr Læger 2016;178:V09150705
Blad nummer: 
Sidetal: 
2-3
Atypical femoral fracture in a woman treated with lamotrigine
Epileptics are often treated long-term with antiepileptic drugs (AED) of which some are suspected to cause reduction in bone mineral density (BMD). Lamotrigine might not have this effect. In this case report a 51-year-old epileptic woman who had normal BMD level was treated with lamotrigine and sustained an atypical femoral fracture (AFF) after a low-energy trauma. AFF has been associated with treatment with bisphosphonate, but never with treatment with lamotrigine or other AED’s. However, this case report shows that AFF might be associated to treatment with lamotrigine. The possible correlation calls for further investigation.
Du skal være logget ind for at læse denne artikel
Log ind

Right side

af Camilla Bang | 29/11
2 kommentarer
af Stine Madsen-Østerbye | 29/11
1 Kommentar
af Kaj Seidelin | 29/11
6 kommentarer
af Pedram Kazemi-Esfarjani | 28/11
2 kommentarer
af Ulf Bern Jensen | 24/11
2 kommentarer
af Bodil Marie Nielsen | 24/11
2 kommentarer
af Toke Seierøe Barfod | 23/11
2 kommentarer
af Thorkild I.A. Sørensen | 20/11
1 Kommentar
af Kim Varming | 20/11
1 Kommentar